# SDR ASAA2019013128181

- Difficulty date: January 31, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 55,713 hours, 22,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT FLOOR TRANSITION PANEL HAS MISSING CLICK BOND NUTPLATES AND CORROSION BETWEEN STA 727L-747. GROUNDED - YES. REMOVED CORROSION IN AFT CARGO COMPT LT FLOOR TRANSITION PANEL FROM STA 727K- STA 747. ORIGINAL THICKNESS IS .040, REMOVED .010, REMAINING THICKNESS IS .030. OUT OF LIMITS IAW SRM 53-60-53. REPAIRED TRANSITION PANEL FROM STA 727K TO STA 747+8 IAW SRM 53-00-53-2R-6. INSTALLED NUT PLATES IAW BAC DWG 140N4500.
